Ergodicity of a Glauber+Kawasaki Process with Metastable States

S. Brassesco, E. Presutti, V. Sidoravicius, M.E. Vares

2000, v.6, Issue 2, 181-203


We consider the Glauber+Kawasaki process introduced in [A. De Masi, P.A. Ferrari and J.L. Lebowitz, Reaction-diffusion equations for interacting particle systems, J. Stat. Phys., 1986, 44, 589-644] and study the case when its macroscopic limit is a reaction- diffusion equation with double well and unique minimizer. We prove ergodicity in the regime of fast stirring.

Keywords: interacting particle systems,reaction-diffusion equations,hydrodynamiclimits,metastable states,oriented percolation


Please log in or register to leave a comment

There are no comments yet